# SDR 2003UALA00259

- Difficulty date: March 10, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 41,530 hours, 12,207 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC SYSTEM QUANTITY EICAS MESSAGE. SYSTEM SECURED AT .23.   EXCESSIVE HYDRAULIC LEAKAGE FROM LEFT AILERON POWER CONTROL ACTUATOR (PCA).   REPLACED SUBJECT ACTUATOR WITH SERVICEABLE UNIT.
